# SDR IPXA2M75038

- Difficulty date: July 31, 2012
- Submitted: August 27, 2012
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- Aircraft time: 61,124 hours, 11,981 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 5530 · Vertical Stabilizer
- Part: Intercostal
- Part number: AJC75823
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C, INTERCOSTAL CRACKED AT STA YTN121.865 LT SIDE OF VERTICAL STAB INSIDE PANEL 363PL.  REPAIRED INTERCOSTAL IAW STASA EA 011-5530-01-A4160 REV.IR, EO 5530-48139-A, AND SRM 55-30-02, FIG 201, REPAIR 2
